# SDR R61A2020121600904

- Difficulty date: December 3, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 13,083 hours, 8,666 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783003
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, RT HORIZ STAB HAS SUSPECTED CRACK.  VERIFIED CRACK AND REPLACED RIB ON NRC 4500809-3000-0019, PER 170EO-55-10-0004-1.  THIS AIRCRAFT IS IN HEAVY CHECK AT THE TIME OF REPORTING.
